Bibliographic Details
Title: |
Convergence of a proposed adaptive WENO scheme for Hamilton-Jacobi equations. |
Authors: |
Han, Wonho1 (AUTHOR), Kim, Kwangil1 (AUTHOR) kimki1973@star-co.net.kp, Hong, Unhyok2 (AUTHOR) |
Source: |
Applications of Mathematics. Oct2023, Vol. 68 Issue 5, p661-684. 24p. |
Subject Terms: |
*HAMILTON-Jacobi equations, *ALGORITHMS |
Abstract: |
We study high-order numerical methods for solving Hamilton-Jacobi equations. Firstly, by introducing new clear concise nonlinear weights and improving their convex combination, we develop WENO schemes of Zhu and Qiu (2017). Secondly, we give an algorithm of constructing a convergent adaptive WENO scheme by applying the simple adaptive step on the proposed WENO scheme, which is based on the introduction of a new singularity indicator. Through detailed numerical experiments on extensive problems including nonconvex ones, the convergence and effectiveness of the adaptive WENO scheme are demonstrated. [ABSTRACT FROM AUTHOR] |
|
Copyright of Applications of Mathematics is the property of Springer Nature and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.) |
Database: |
Academic Search Complete |